Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have t2 diabetes mellitus. Feeling restless in feet and eyes after taking zemer p2. Side effects?

Answered by
Dr.
Dr. Aparna Amritsagar

Internal Medicine Specialist

Practicing since :1997

Answered : 274 Questions

default
Posted on Mon, 24 Dec 2012 in Diabetes
Question: sir,
I am 31 year old and newly diagnosis t2 diabetes mellitus on 11-10-2012. Reports are as
Ff glucose level-248
Ff glucose level-311
Triglyceride level-176
Cholesterol level- 271
Bp- 89/138

my doctore precibed me zemer p2 medicine.
after taking this i felling restless in my feets as well as my eyes.
please tell me side effect of this medicine for long time.
doctor
Answered by Dr. Aparna Amritsagar 2 hours later
Hello,
Thanks for writing your query to us.

Can you reconfirm the name of the tablet?

I think you might be taking T. Gemer P2. It is a combination of Glimepiride-Pioglitazone-Metformin used in treatment of type 2 diabetes. Some serious adverse effects of Glimepiride-Pioglitazone-Metformin includes numbness or tingly feeling in hands and toes, jaundice or dark urine, stomach pain, nausea, loss of appetite , symptoms of decreased blood sugar levels giving rise to sweating, giddiness, change in behavior increased irritability, confusion. Symptoms, which you had mentioned, could be due to the medicines, which your doctor has prescribed.

Kindly consult your treating doctor who will assess you, recheck your blood sugar again & decrease the dose of medicine. Do not worry these symptoms usually disappear after decreasing the dose of medicines.

Along with medicine, you should also strictly follow a diabetic diet & regular exercise. This will help you to keep diabetes in control.

I hope I have answered your query. In case you have any further question, I will be happy to help you.

Take care.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Aparna Amritsagar 1 hour later
i am taking T. Gemer P2 medicine.
my homoepathy doctor told me that this type of diebities may be curable. is it is true ? and can i eat sweets after control my blood sugar?

is i need any anothor medicine to reduce my Triglyceride & Cholesterol t this stage?
my doctor told me that they will come normal after controlling sugar.
doctor
Answered by Dr. Aparna Amritsagar 41 minutes later
Hello,

Thanks for your reply.

Yes, diabetes is curable. If the blood sugar levels are kept under control than you can keep your diabetes under control. You need to continue your diabetes medicine along with diet & daily exercise. Try to be physically active. By doing this gradually dose of medicines can be reduced.

Your query about Eating sweets - you cannot enjoy the sweets, which you are presently eating. After your blood sugar, come back to normal range you can include sweets made with sugar substitute. You can also compensate by exercising to maintain blood sugar in normal range. There is no need to worry. The main aim should be to keep blood sugar within normal range. You can eat a small portion of sweet when blood sugars are normal occasionally.

Your query about reducing cholesterol & triglycerides -Yes your doctor rightly said that after sugar levels come to normal, cholesterol level would also come to normal.
If you strictly follow diabetic diet & exercise that, it can bring down your cholesterol.
Try to decrease fried food items.
Try to include following food items in your diet- salads, walnuts, curry leaves, garlic, and flaxseeds in your diet. They are XXXXXXX in Omega 3 fatty acids, which will help to decrease your cholesterol levels.
Recheck your cholesterol after 3 months, if still levels are high than medicines need to be started.

I hope I have answered your query. Take care.


Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  

Recent questions on  Metformin

doctor1 MD

I currently take provera to have my cycle. I m only 35 years old and if I don t take it I won t have a cycle. My husband and I have a beautiful 5 yr old daughter and are trying to conceive. My family Dr has me on metformin for PCOS and my OB has me taking clomid. What is the difference between taking it days 3-7 and 5-9? My dr always says 5-9? Just curious.

doctor1 MD

Hi, I m 26yo, have PCOS and for the last year my periods have been roughly a 30 day cycle. Last period was a 16 day cycle now I am 16 days late. My fiancé and I have been trying for 2 years to conceive but haven t had any luck. My current symptoms are diarrhoea, bloating, nausea, mild cramping, tiredness. I am on metformin and have been taking ferro-gradumet. I have done 4 hpt all negative. Could I be pregnant?

doctor1 MD

Hi. I am 34, exercise 6 times a week, and eat healthy. However, recently diagnosed with polycystic ovaries from a huge weight gain when pregnant (had baby 3 years ago). I also have pain just below my left pelvic bone (it gets worse when I stand up, or lean towards my left side), but no pain on touch, so doctors have said its just stress. But pain is getting worse. I am gluten intolerant, eat a clean G/F meal. But with the pelvic pain, I have also noticed that my poo is dark and pebbly (though soft), with a bit of blood every so often, and lots of visible mucus. Any insight will help- are these symptoms related? Is it just stress? Am I worrying for nothing? I am currently on metformin for the polycystic ovaries. Thanks.

doctor1 MD

Hi, my husband was diagnosed with ventricular tachychardia. Lastnight he was experiencing dizziness and felt like the whole room was spinning around. He is also diabetic and has high blood pressure. He is currently taking the following meds. Nifedipine 10mg. generic for procardia (2 capsules 3x daily), Aspirin 325 mg.(1 tablet daily), Metroprolol 50mg. generic for Lopressor (1 capsule 2x daily) , Pravastatin 40mg. generic for Pravachol) (1 taken before bedtime), Lisonopril 40mg. generic for zestril ((2 tablets daily - 1 in a.m. and the other in p.m.) , and Metformin 500mg. generic for glucophage (1 tablet 1x daily) . The Nifedipine that his taking really makes him really drowsy, and sleep alot. What can I do? I m also thinking that what happened to him lastnight was partly due to his diabetes and possibly his blood pressure. I fed him turkey burger (plain), no salt only garlic and herb with lettuce on wheat bread. He is now currently sleeping. Would he be okay later?

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not coming down. On olzix ch 40 . Presscribe good meficines for bp and loose motions .

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the heart. And what we need to do next.

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...